# SDR HNAA2015052500168

- Difficulty date: May 25, 2015
- Submitted: May 25, 2015
- Operation: Air carrier
- Aircraft: N327EN
- Make and model: Dhav DHC8311
- Aircraft serial: 261
- Aircraft time: 44,443 hours, 65,299 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 61047811
- Part serial: JAX177
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CENTER AISLE AND RT AFT EGRESS LIGHT IS INOPERATIVE.  R & R EMERGENCY LIGHT BATTERY PS6 IAW MM 33-51-00.  OPS CHECKED GOOD.
